# SDR SWAA2022020942878

- Difficulty date: February 20, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 55,249 hours, 32,141 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FAIRING PANEL #195CL AFT BOTTOM CORNER CRACKED / FAIRING PANEL #195CL AFT BOTTOM CORNER CRACK REPAIRED IAW SRM 51-70-05-2R-6 20549U 02/22/18
